Top
20
Doctor insights on: Avalide Overdose

Share
Dr. Michael Dansie Dr. Dansie
Family Medicine
12 years in practice
University of Utah School of Medicine
1

1
Please describe the medication: avalide (hydrochlorothiazide and irbesartan)?

Please describe the medication: avalide (hydrochlorothiazide and irbesartan)?

Blood pressure med: Treats high blood pressure. This medicine is a combination of an angiotensin receptor blocker (arb) and a diuretic (water pill). ...Read more

Overdose (Definition)

When the maximum dose of medication ...Read more


Dr. Abraham Varghese Dr. Varghese
Internal Medicine
30 years in practice
University of Illinois College of Medicine
2
Dr. Alvin Lin Dr. Lin
Internal Medicine - Geriatrics
26 years in practice
Wake Forest University School of Medicine
3

3
What to do if I have hypertension and take avalide (hydrochlorothiazide and irbesartan) which is part diuretic?

What to do if I have hypertension and take avalide (hydrochlorothiazide and irbesartan) which is part diuretic?

Hypertension: Avalide (hydrochlorothiazide and irbesartan) contains same blood pressure medication (Irbesartan) as in Avapro plus weak diuretic (water pill), Hydrochlorothiazide (HCTZ). HCTZ may lower potassium while Irbesartan may increase potassium, thus canceling out each other's potential side effect. Monitor your blood pressure at home (after resting/keeping still) at least 5 minutes) and bring in BP cuff for calibration. Go see ur family doc ...Read more

Dr. Ted King Dr. King
Phlebology
36 years in practice
Indiana University School of Medicine
4

4
Will avalide (hydrochlorothiazide and irbesartan) cause you to have muscle cramps ?

Will avalide (hydrochlorothiazide and irbesartan) cause you to have muscle cramps ?

Possibly: Almost any medicine can cause almost any side effect. Although muscle pain is a reported side effect of avilide, muscle cramps are not reported in the literature. ...Read more

Dr. Joseph Eastern Dr. Eastern
Dermatology
40 years in practice
UC San Francisco School of Medicine
5

5
My insurance will only pay for diovan, yet the doctor prescribed avalide (hydrochlorothiazide and irbesartan). What is the difference?

My insurance will only pay for diovan, yet the doctor prescribed avalide (hydrochlorothiazide and irbesartan). What is the difference?

The price.: Avalide (hydrochlorothiazide and irbesartan) and Diovan are similar drugs from the same class called "angiotensin receptor blockers"; the only real difference is the price (Avalide (hydrochlorothiazide and irbesartan) (hydrochlorothiazide and irbesartan) is more expensive). Ask your doctor if there is a reason that he/she prescribed Avalide (hydrochlorothiazide and irbesartan) instead of diovan, and if so, does it justify the higher price? ...Read more

Dr. Heidi Fowler Dr. Fowler
Psychiatry
21 years in practice
Uniformed Services University of the Health Sciences F. Edward Hebert School of Medicine
6

6
Can you overdose on b1?

Can you overdose on b1?

Thiamine (Vit B1) OD: Thiamine is a water-soluble vitamins. An overdose would be rare because the body normally flushes out any excess through urination. However, thiamine can cause side effects - so would take as directed. ...Read more

Dr. Ed Friedlander Dr. Friedlander
Pathology
40 years in practice
Northwestern University Feinberg School of Medicine
7

7
What to do if my friend has overdosed?

What to do if my friend has overdosed?

Call 911: Friends are there for the good times and the bad times. ...Read more

Dr. Heidi Fowler Dr. Fowler
Psychiatry
21 years in practice
Uniformed Services University of the Health Sciences F. Edward Hebert School of Medicine
8

8
Could you overdose from beauty products?

Could you overdose from beauty products?

Are you referring: to beauty products applied to skin?Supplements taken orally to enhance beauty? If you could ask about specific types of products - we may be able to to provide a response. Please clarify and re-ask. ...Read more

Dr. Heidi Fowler Dr. Fowler
Psychiatry
21 years in practice
Uniformed Services University of the Health Sciences F. Edward Hebert School of Medicine
9

9
What should I do if I think my friend overdosed?

Ask your friend: Call 911 if your friend appears really ill and may have overdosed. ...Read more

See 1 more doctor answer
Dr. Heidi Fowler Dr. Fowler
Psychiatry
21 years in practice
Uniformed Services University of the Health Sciences F. Edward Hebert School of Medicine
10

10
What happens if I overdosed will I die in 7 hours?

What happens if I overdosed will I die in 7 hours?

That depends on what: you OD'ed on. If you are having thoughts about killing yourself, get seen at nearest ER now. Have friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. Have you taken an Overdose? Emergency care, med stabilization & psyche admit may be needed ...Read more

Dr. Ed Friedlander Dr. Friedlander
Pathology
40 years in practice
Northwestern University Feinberg School of Medicine
11

11
What happens when you overdose on umcka coldcare? I just did and I am curious.

What happens when you overdose on umcka coldcare? I just did and I am curious.

Probably nothing: This is supposed to be an extract of geranium root with some homeopathic stuff so i'd expect no problems. Please do be careful especially with taking real and supposed medications. If you thought it was a tasty beverage, do be more careful. If you are thinking of harming yourself, please call a crisis line -- being your age is difficult & there are folks ready to help. Good luck. ...Read more

See 2 more doctor answers
Dr. Ed Friedlander Dr. Friedlander
Pathology
40 years in practice
Northwestern University Feinberg School of Medicine
12

12
Could overdose kill me?

Yes: If you are thinking of harming yourself, or if dying seems like a good thing, then your mind is playing a cruel trick on you. You need to talk with your physician or someone else who can help. If you feel you will lose control, call 911. Be strong. Life is worth living. Trust us on this. ...Read more

See 1 more doctor answer
Dr. Richard Bensinger Dr. Bensinger
Ophthalmology
48 years in practice
Johns Hopkins University School of Medicine
13

13
Can one overdose on water?

Yes: It takes an awful lot and is very uncomfortable to ingest that amount, but you can get sick from too much water at one time. ...Read more

Dr. Richard Bensinger Dr. Bensinger
Ophthalmology
48 years in practice
Johns Hopkins University School of Medicine
14

14
What is drug overdose like?

Many symptoms: This depends entirely upon the drug taken you may experience heightened sensations that are psychedelic, you may experience prolonged sleep, you can lose your reasoning capacity and communication skills, some get violent or just plain stupid and in extreme overdose you may stop breathing or you heart may stop and you could die. ...Read more

Dr. Alan Patterson Dr. Patterson
Obstetrics & Gynecology
38 years in practice
Indiana University School of Medicine
15

15
Can i overdose on nuvaring?

Can i overdose on nuvaring?

???: If you are having side effects the ring may have too much hormone in it for your body, please see the person who put u on the ring for an evaluation, or your gyn you have now, u may need to be on less hormones loloestrin is the lowest dose combo pill, it has much less hormone in it than nuvaring. ...Read more

See 1 more doctor answer
Dr. Ahmad M Hadied Dr. Hadied
Orthopedic Surgery
45 years in practice
University of Damascus Faculty of Medicine
16

16
Melatonin overdose symptoms?

Melatonin overdose symptoms?

Drowsy,weak, shakey: People feel drowsy, weak, and disoriented when they take excessive amounts of this drug. They may also feel shaky and notice a headache, . Some people begin having psychotic thoughts and feeling depressed, which can be harmful in itself. ...Read more

See 1 more doctor answer
Dr. Paul Grin Dr. Grin
Pain Management
32 years in practice
UCLA School of Dentistry
17

17
Can you overdose on excedrin?

Yes you can: Take only the recommended dose of the excedrin. The overdose can damage your liver and cause death. If you have vomiting, nausea, pain in your stomach, loss of appetite, dark urine, yellow skin, skin rush, itching. See the doctor immediately. ...Read more

See 1 more doctor answer
Dr. Ron Jones Dr. Jones
Family Medicine
41 years in practice
Des Moines University College of Podiatric Medicine and Surgery
18

18
Cataflan overdose what to do?

Catalflam: I would think most concerning in overdose would be renal failure. If ever should occur, straight to er. ...Read more

See 1 more doctor answer
Dr. Jeffrey Roth Dr. Roth
Addiction Medicine
39 years in practice
Yale University School of Medicine
19

19
Can you overdose on caffeine?

Can you overdose on caffeine?

Yes: The symptoms are similar to overdose on other stimulants. ...Read more

Dr. Heidi Fowler Dr. Fowler
Psychiatry
21 years in practice
Uniformed Services University of the Health Sciences F. Edward Hebert School of Medicine
20

20
Symptoms of tobacco overdose?

SERIOUS STUFF: Symptoms of a nicotine overdose can include: headache, vomiting, agitation, rapid respiration or respiratory arrest, muscle twitching, drooling, fainting, tachycardia followed by bradycardia, increased blood pressure followed by drop in blood pressure, seizures & coma. ...Read more